# SDR ASAA12511244

- Difficulty date: March 15, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 21,430 hours, 6,662 cycles
- System (JASC): 2210 · Autopilot System
- Part: Light
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VNAV LIGHT ON MODE CONTROL PANEL INOP.  V NAV LIGHT OPERATES NORMAL ON GRND.  NO HISTORY FOR 30 DAYS.
